Mood swings / pms

by Maggie

Hi

I've been taking 100mg progesterone cream - the 3% as suggested.

I'm getting bad mood swings and especially pre menstrually. Would this suggest I need to increase my dose??? Or should it settle in time?

Im 46 and in perimenopause. My periods are still regular.

Thanks in advance

Comments for Mood swings / pms

Click here to add your own comments

Aug 01, 2022
Mood Swings/PMS
by: Joy

Hi Maggie

I am sure that you have read this website well, so no need to explain all about Peri-Menopause. If not, use the search bar, you will find many posts regarding it and how progesterone helps. Search for PMS too, lots of discussions about that.

You don't state how long you have been using progesterone. It can take 2-6 months, possibly longer before the body adjusts. I suspect that you would need to increase to 200mg per day and see how you get on with that, but please, give it time to work.

Make sure that your Vitamin D3 level is optimal as a deficiency reduces the benefits of progesterone.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...